| Model Number |
SWIVELOCK, SP BC KL 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/13/2025, it was reported by a sales representative via email that an ar-2324kbcsp knotless biocomposite swivelock sp had the eyelet break.No pieces broke off in the patient.The case was completed successfully.This was discovered during a rotator cuff repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.